i have been pescribed erythromicin five times this year, and im now on it for the sixth time for dental abcess as im allergic to pennicillin. i have heard that there is a link between erythromicin and heart failure , heart attack, and sudden death. now im really worried and wondering whether to stop taking my erythromicin, im on 250 mls four times a day, im 41 and i dont smoke or drink. is this link rare or should i be worried?
All drugs including Erythromycin have some side effects, particularly interaction with other drugs metabolized through the same pathway. Have your pharmacist and physician review all your medications for possible interactions
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.